RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2008, Volume 42, Issue 1, Pages 82–85 (Mi faa2893)  

Brief communications

Projective Characters of the Infinite Generalized Symmetric Group

A. V. Dudko, N. I. Nessonov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

Abstract: We consider the infinite generalized symmetric group $S(\infty)\ltimes\mathbb{Z}_m^\infty$, introduce its covering $\tilde{B}_m$, and describe all indecomposable characters on the group $\tilde{B}_m$.

Keywords: projective representation, infinite generalized symmetric group, indecomposable character, covering group

DOI: https://doi.org/10.4213/faa2893

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2008, 42:1, 69–71

Bibliographic databases:

UDC: 512.547.4
Received: 12.05.2006

Citation: A. V. Dudko, N. I. Nessonov, “Projective Characters of the Infinite Generalized Symmetric Group”, Funktsional. Anal. i Prilozhen., 42:1 (2008), 82–85; Funct. Anal. Appl., 42:1 (2008), 69–71

Citation in format AMSBIB
\Bibitem{DudNes08}
\by A.~V.~Dudko, N.~I.~Nessonov
\paper Projective Characters of the Infinite Generalized Symmetric Group
\jour Funktsional. Anal. i Prilozhen.
\yr 2008
\vol 42
\issue 1
\pages 82--85
\mathnet{http://mi.mathnet.ru/faa2893}
\crossref{https://doi.org/10.4213/faa2893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423981}
\zmath{https://zbmath.org/?q=an:1159.20301}
\transl
\jour Funct. Anal. Appl.
\yr 2008
\vol 42
\issue 1
\pages 69--71
\crossref{https://doi.org/10.1007/s10688-008-0008-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255229000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549143138}


Linking options:
  • http://mi.mathnet.ru/eng/faa2893
  • https://doi.org/10.4213/faa2893
  • http://mi.mathnet.ru/eng/faa/v42/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:262
    Full text:97
    References:30
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020